# SDR DALA2021112307185

- Difficulty date: November 19, 2021
- Submitted: November 23, 2021
- Operation: Air carrier
- Aircraft: N364NB
- Make and model: Airbus A319-114
- Aircraft serial: 2002
- Aircraft time: 47,380 hours, 24,239 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3164 - WORKING WORK CARD 2527-01041-02 RH SEAT ROW 23 PSU/O2 PANEL DID NOT OPEN. CORRECTIVE ACTION: REPACKED PSU/O2 RH SEAT ROW 23 IAW A319 AMM 35-21.(8113164)
